# SDR SWAA2023013082092

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 727b-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727B TO BS 767 STRINGER 25R AND WL 156 AFT CARGO COMPARTMENT 2022-691858<[01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 STRINGER 25R AND WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 61 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 STRINGER 25R AND WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 61 REV:- SEE INDIVIDUAL SIGN OFF BELOW RII
